منابع مشابه
Recognizing Hidden Bicircular Networks
Shull, R., A. Shuchat, J.B. Orlin and M. Lepp, Recognizing hidden bicircular networks, Discrete Applied Mathematics 41 (1993) 13-53. In this and a subsequent paper (by R. Shull, A. Shuchat, J.B. Orlin and M. Lepp), we introduce a polynomial-time algorithm for transforming an m x n matrix A by projective equivalence into the generalized incidence matrix of a bicircular generalized network N when...
متن کاملRecognizing partially hidden objects
In this paper , an approach is described for recognizing and locating partially hidden objects in an image. The method is based upon matching pairs of boundary segments of thtemplate of an object with pairs of boundary segments in the image. Using a Bayesian based signal detection approach, pairs of segments are selected from the template of the object such tha t t he p robab i l i t y of corre...
متن کاملRecognizing the Hidden Structure of Cayley Graphs
Extending the srudy of triangles and tetrahedra in Cayley graphs of cyclic groups, we define a ki-type as an edge-weighted complete graph on i vertices with nonnegative integer weights respecting a triangular sum condition. The interaction among K4-types is reflected in the structure graph G(2, 4) of K4-types, whose vertices are K4-types and where two vertices are adjacent if they share two K3-...
متن کاملRepresentations of bicircular matroids
Coullard, C.R., J.G. de1 Greco and D.K. Wagner, Representations of bicircular matroids, Discrete Applied Mathematics 32 (1991) 223-240. A bicircular matroid is a matroid defined on the edge set of a graph. Two different graphs can have the same bicircular matroid. The first result of this paper is a characterization of the collection of graphs having the same bicircular matroid as a given arbit...
متن کاملBicircular matroids are 3-colorable
Hugo Hadwiger proved that a graph that is not 3-colorable must have a K4minor and conjectured that a graph that is not k-colorable must have a Kk+1minor. By using the Hochstättler-Nešetřil definition for the chromatic number of an oriented matroid, we formulate a generalized version of Hadwiger’s conjecture that might hold for the class of oriented matroids. In particular, it is possible that e...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Discrete Applied Mathematics
سال: 1993
ISSN: 0166-218X
DOI: 10.1016/0166-218x(93)90243-h